Originally Posted by d90210
hello, i have been on the pill for about 8 yrs now (first diane35 and for the past 5-6 years orthotricyclene) My dr put me on these ones because of my acne issues. Of course, in 8 years I am out of the teen years, and should be able to come off the pill smoothly...but even on the pill I still get the odd pimple. My dr recently told me I should consider coming off the pill due to other health isses (tummy probs...) but I am freaked out about it! I DONT WANT TO BE PIMPLY!! has anyone come off ortho? any breakouts? or is it ok? if there are breakouts do they go away after awile?? please let me know! thanks! your experience could help me make this decision!
I stopped taking Ortho Tri-Cyclen in my early twenties, at an age that I was considered post-acne. I had no problems at all, and still very seldom get any pimples. However, I know some women do experience break outs when stopping birth control, but it normally goes away.